Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the problem of the minimum sum of the distances of a point from given points


Authors: V. Schlegel and Hagen I. W.
Journal: Bull. Amer. Math. Soc. 1 (1894), 33-52
DOI: https://doi.org/10.1090/S0002-9904-1894-00242-0
MathSciNet review: 1557288
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1894-00242-0